# SDR 05056669

- Difficulty date: February 25, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N669BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR LT PACK OVERPRESSURE.  PACK DEFERRED.
